# SDR CA970110003

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 1243106
- Condition: Failed
- Location: #1  Eng
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O, F

## Discrepancy

(CAN) CREW ABORTED START DUE TO SMOKE FROM #1 ENGINE NACELLE. ON PREVIOUS FLIGHT GENERAL CAUTION LIGHT HAD FAILED WITH EXCITER BREAKER POP. STARTER/GENERATOR REPLACED.
